Transactions of the American Mathematical Society. Volume 363, Number 2, 2011

Contents of Volume 363, Number 2 View front matter and back matter from the print issue of this journal View front and back matter from the print issue $1$D symmetry for solutions of semilinear and quasilinear elliptic equations Alberto Farina; Enrico Valdinoci Trans. Amer. Math. Soc....

Deskribapen osoa

Gorde:
Xehetasun bibliografikoak
Egile nagusia: American Mathematical Society
Formatua: Artikulua
Hizkuntza:English
English
Argitaratua: American Mathematical Society 2010
Gaiak:
Sarrera elektronikoa:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/3344
Etiketak: Etiketa erantsi
Etiketarik gabe, Izan zaitez lehena erregistro honi etiketa jartzen!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt